MAUDE Adverse Event Report: CAREFUSION CORPORATION AIRLIFE; NEBULIZER (DIRECT PATIENT INTERFACE)

CAREFUSION CORPORATION AIRLIFE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 002502
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
When the device was hooked to the flow meter, the pressure from the flow meter went to zero.Was not able to deliver medication ordered with this device.Device taken off and new one used.Kept faulty one for quality control review.

Brand Name
AIRLIFE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
CAREFUSION CORPORATION
22745 savi ranch parkway
yorba linda CA 92887
MDR Report Key8526720
Report Number8526720
Device Sequence Number1899851
Product Code CAF
UDI-Device Identifier10885403039249
UDI-Public(01)10885403039249(10)0001156378(17)220925
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
Report Date (Section F) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002502
Device Catalogue Number002502
Device Lot Number0001156378
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA04/03/2019